RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 270, Number 5, Pages 1094–1097 (Mi dan46133)  

MATHEMATICAL PHYSICS

The Landau–Lifshits equation and integrable systems of classical mechanics

A. P. Veselov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (488 kB)

Bibliographic databases:

UDC: 538.2+531.38
Presented: С. П. Новиков
Received: 18.01.1983

Citation: A. P. Veselov, “The Landau–Lifshits equation and integrable systems of classical mechanics”, Dokl. Akad. Nauk SSSR, 270:5 (1983), 1094–1097

Citation in format AMSBIB
\Bibitem{Ves83}
\by A.~P.~Veselov
\paper The Landau--Lifshits equation and integrable systems of classical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 270
\issue 5
\pages 1094--1097
\mathnet{http://mi.mathnet.ru/dan46133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0714061}


Linking options:
  • http://mi.mathnet.ru/eng/dan46133
  • http://mi.mathnet.ru/eng/dan/v270/i5/p1094

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019